# SDR IXXA060436O

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 78,738 hours, 24,300 cycles
- Engine: Pwa JT3D7A
- Engine time: 47,388 hours, 15,433 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 563883
- Part serial: 6154533
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 78,738 hours, 24,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF FROM LPLA NUMBER 3 ENGINE DID NOT ACHIEVE TAKE-OFF POWER. THE CREW REJECTED THE TAKE-OFF AT 100 KNOTS AND RETURNED TO BLOCKS. MAINTENANCE FOUND THE PRBC TO BE DEFECTIVE. THE PRBC WAS REPLACED AND THE OPERATIONAL CHECK WAS SATISFACTORY, THE AIRCRAFT WAS RETURNED TO SERVICE.
